# SDR F3LA200700311

- Difficulty date: October 15, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON UPPER SURFACE OF FLOORBEAM Y254, BETWEEN FRAMES 16 AND 18.  BLENDED 3 AREAS ON FLOOR SUPPORT Y254, ALL FOUND TO BE OUT OF LIMITS PER SRM 53-11-14-FIG 104.  CUT OUT CORRODED UPPER CAP SECTION OF FLOOR SUPPORT IAW SRM 53-11-14, PARA 5 AND FIG 201.  FABRICATED REPAIR PARTS AND INSTALLED FLOOR SUPPORT REPAIR IAW SRM 53-11-14, 51-47-00, 51-23-00, AND EAR 910-4551.
